MathSciNet Relay Station
MathSciNet bibliographic data
MR718734 (85f:54056) 54E52 (03E45)
Frankiewicz, Ryszard On functions having the Baire property. II. Bull. Acad. Polon. Sci. Sér. Sci. Math. 30 (1982), no. 11-12, 559–560 (1983).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement